# SDR DALA2023080706368

- Difficulty date: August 5, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 41,299 hours, 28,175 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON UPPER FWD CORNER STA Y=756, LOWER FWD CORNERS STA Y=794, Y=851, Y=908, AND UPPER AFT CORNERS STA Y=832, Y=870, Y=889 OF LH RING PANS AT INNER STRUCTURE OF PAX CABIN. SUMMARY OF NRC 00311: REPAIR ON UPPER FWD CORNER STA Y=756, LOWER FWD CORNERS STA Y=794, Y=851, Y=908, AND UPPER AFT CORNERS STA Y=832, Y=870, Y=889 OF LH RING PANS AT INNER STRUCTURE OF PAX CABIN WAS PERFORMED PER B717-200 SRM 56-20-02-2R-1 REPAIR 1 PAR 5 B. (LP #2901929)
